Items where Author is "Kanthalakshmi, H. N."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Kanthalakshmi, H. N. and Latha, S. (2012) A note on multiplier transformation. Int. J. Contemp. Math. Sci., 7 (21-24). pp. 1051-1059.

Kanthalakshmi, H. N. and Latha, S. (2012) A note on sufficient conditions for Sakaguchi type functions of order β. J. Adv. Stud. Topol., 3 (2). pp. 59-65.

Kanthalakshmi, H. N. and Dileep, L. and Latha, S. (2010) Neighborhood properties of Al-Oboudi type analytic functions. Int. J. Math. Sci. Eng. Appl., 4 (5). pp. 429-434.

This list was generated on Sun Nov 19 10:26:55 2017 IST.